Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On a problem in elementary number theory and a combinatorial problem

Author: P. Erdős
Journal: Math. Comp. 18 (1964), 644-646
MSC: Primary 10.05; Secondary 10.60
MathSciNet review: 0170852
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Pál Erdős, Remarks on number theory. IV. Extremal problems in number theory. I, Mat. Lapok 13 (1962), 228–255 (Hungarian, with Russian and English summaries). MR 0195822
  • [2] P. Erdős and R. Rado, Intersection theorems for systems of sets, J. London Math. Soc. 35 (1960), 85–90. MR 0111692,
  • [3] P. Erdös & G. Szekeres, ``Über die Anzahl der Abelschen Gruppen gegebener Ordnung und über ein verwandtes zahlentheoretisches Problem,'' Acta Sci. Math. (Szeged), v. 7, 1934, p. 94-102.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.05, 10.60

Retrieve articles in all journals with MSC: 10.05, 10.60

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society